Dr. Jeffrey Kass
Podiatry
1 doctor agrees

In brief: If you are having

A side effect of a medication you don't wait for it to go away you inform your physician IMMEDIATELY!!!!

In brief: If you are having

A side effect of a medication you don't wait for it to go away you inform your physician IMMEDIATELY!!!!
Thank
Dr. Jeffrey Faggard
Internal Medicine

In brief: Let your doctor know

Hypersensitivity reactions can occur with Rituxan (rituximab) particularly after getting a second dose.
I'm sure they pre-medicated with steroids but that is not fool proof. Without seeing you it may be just a mild inflammatory reaction from getting a medication like Rituxan (rituximab) which would subside in 7-14 days, but I would call your doctor ASAP to make sure it is not a more serious reaction.

In brief: Let your doctor know

Hypersensitivity reactions can occur with Rituxan (rituximab) particularly after getting a second dose.
I'm sure they pre-medicated with steroids but that is not fool proof. Without seeing you it may be just a mild inflammatory reaction from getting a medication like Rituxan (rituximab) which would subside in 7-14 days, but I would call your doctor ASAP to make sure it is not a more serious reaction.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
107K people helped
Continue
100,000 doctors available